Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I had a cyst removed on my lower back and now there is a swelling with blood and puss

I had a surgery last year on my lower back to remove an infected cyst and now ever since after the surgery i keep getting hard things that feels like the cyst in the same area and they will form a head and drain green/yellow pus with alot of blood then they will go away and come right back after a ouple of weeks or months. why does this keep happening when i had surgery to get it removed ? Also each time they come back the pain is more painful to the point where i cant walk :,(.
Asked On : Sun, 13 Mar 2011
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
it seems to be an infection of the discharge is green it could be pseudomonas infection which you could have contacted during your hospital stay as it is a common hospital acquired infection, bring this to your treating doctor's attention as soon as possible.
take care.
Answered: Sun, 13 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor